# SDR ZZDA2010213

- Difficulty date: March 21, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON APRON NR 2 HINGE CUT OUT AREA, CRACKED.  ACCOMPLISHED NR 2 HINGE CUTOUT AREA DOUBLER REPAIR PER TRA 17-54-TR00129.
